# SDR QXEA2010111600740

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,578 hours, 10,459 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK -  CORROSION ON LOWER STUB WALL MOUNT PLATE.  REMOVED CORROSION FROM THE MOUNT PLATE IAW SRM 51-21-00.  4 FASTENERS REMOVED IAW SRM 51-42-45. MATERIAL LOSS .003", MAX ALLOWED .005" FOUND TO BE WITHIN LIMITS IAW ENGINEERING DRG 224844 SHT A, REV A AND SRM 51-14-00 REPAIR 3.  INSTALLED FASTENERS IAW SRM 51-42-45. APPLIED ALONDINE AND PRIMER IAW SRM 51-21-10 AND 51-25-10.
